# SDR COMA2008122250039

- Difficulty date: December 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 33,901 hours, 30,826 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG, ACFT WOULD NOT PRESSURIZE.  EMERGENCY DECLARED, ACFT RETURNED TO CVG LANDED SAFELY.  INSPECTED BOTH OUTFLOW VALVES, PERFORMED BITE TEST OF CPAN 1 AND 2 NO DEFECTS NOTED.  PRESSURIZED ACFT ON GROUND WITH NO DEFECTS NOTED.
